# SDR P5CA0401037

- Difficulty date: February 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 66,391 hours, 18,447 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Connector
- Condition: Inoperative
- Location: Aileron Control
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO AILERON MOVEMENT INDICATION DURING FLIGHT CONTROL CHECK.  CLEANED CONNECTOR ON AILERON INDICATOR IAW 27-10-00.  OPS CK GOOD.
